Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Central limit theorems for the integrated squared error of derivative estimators

Title data

Birke, Melanie:
Central limit theorems for the integrated squared error of derivative estimators.
In: Statistics & Probability Letters. Vol. 78 (2008) Issue 13 . - pp. 1903-1913.
ISSN 1879-2103
DOI: https://doi.org/10.1016/j.spl.2008.01.058

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professorship Mathematical Statistics > Professorship Mathematical Statistics - Univ.-Prof. Dr. Melanie Birke
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professorship Mathematical Statistics
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 19 Feb 2016 10:05
Last Modified: 19 Feb 2016 10:05
URI: https://eref.uni-bayreuth.de/id/eprint/30887